Stability of highly nonlinear neutral stochastic differential delay equations

Mingxuan Shen, Weiyin Fei, Xuerong Mao, Yong Liang

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

Stability criteria for neutral stochastic differential delay equations (NSDDEs) have been studied intensively for the past several decades. Most of these criteria can only be applied to NSDDEs where their coefficients are either linear or nonlinear but bounded by linear functions. This paper is concerned with the stability of hybrid NSDDEs without the linear growth condition, to which we will refer as highly nonlinear ones. The stability criteria established in this paper will be dependent on delays.
LanguageEnglish
Pages1-7
Number of pages7
JournalSystems and Control Letters
Early online date17 Mar 2018
DOIs
Publication statusE-pub ahead of print - 17 Mar 2018

Fingerprint

Stability criteria

Keywords

  • neutral stochastic differential delay equation
  • nonlinear growth condition
  • asymptotic stability
  • delay dependent
  • Markovian switching

Cite this

@article{962ca28e6a644c65910ec89b0b97f7e7,
title = "Stability of highly nonlinear neutral stochastic differential delay equations",
abstract = "Stability criteria for neutral stochastic differential delay equations (NSDDEs) have been studied intensively for the past several decades. Most of these criteria can only be applied to NSDDEs where their coefficients are either linear or nonlinear but bounded by linear functions. This paper is concerned with the stability of hybrid NSDDEs without the linear growth condition, to which we will refer as highly nonlinear ones. The stability criteria established in this paper will be dependent on delays.",
keywords = "neutral stochastic differential delay equation, nonlinear growth condition, asymptotic stability, delay dependent, Markovian switching",
author = "Mingxuan Shen and Weiyin Fei and Xuerong Mao and Yong Liang",
year = "2018",
month = "3",
day = "17",
doi = "10.1016/j.sysconle.2018.02.013",
language = "English",
pages = "1--7",
journal = "Systems and Control Letters",
issn = "0167-6911",

}

Stability of highly nonlinear neutral stochastic differential delay equations. / Shen, Mingxuan; Fei, Weiyin; Mao, Xuerong; Liang, Yong.

In: Systems and Control Letters, 17.03.2018, p. 1-7.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Stability of highly nonlinear neutral stochastic differential delay equations

AU - Shen, Mingxuan

AU - Fei, Weiyin

AU - Mao, Xuerong

AU - Liang, Yong

PY - 2018/3/17

Y1 - 2018/3/17

N2 - Stability criteria for neutral stochastic differential delay equations (NSDDEs) have been studied intensively for the past several decades. Most of these criteria can only be applied to NSDDEs where their coefficients are either linear or nonlinear but bounded by linear functions. This paper is concerned with the stability of hybrid NSDDEs without the linear growth condition, to which we will refer as highly nonlinear ones. The stability criteria established in this paper will be dependent on delays.

AB - Stability criteria for neutral stochastic differential delay equations (NSDDEs) have been studied intensively for the past several decades. Most of these criteria can only be applied to NSDDEs where their coefficients are either linear or nonlinear but bounded by linear functions. This paper is concerned with the stability of hybrid NSDDEs without the linear growth condition, to which we will refer as highly nonlinear ones. The stability criteria established in this paper will be dependent on delays.

KW - neutral stochastic differential delay equation

KW - nonlinear growth condition

KW - asymptotic stability

KW - delay dependent

KW - Markovian switching

UR - https://www.sciencedirect.com/journal/systems-and-control-letters

U2 - 10.1016/j.sysconle.2018.02.013

DO - 10.1016/j.sysconle.2018.02.013

M3 - Article

SP - 1

EP - 7

JO - Systems and Control Letters

T2 - Systems and Control Letters

JF - Systems and Control Letters

SN - 0167-6911

ER -